# SDR CALA2022102402934

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 69,544 hours, 25,163 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Condition: Warning Light
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL QUANTITY INDICATION LOW ENGINE 2 ENG 2 OIL QTY READS ZERO BUT OIL PRESS IS 42 AND OIL TEMP IS 97. ENG VIB IS .4 W/NO FLUCTUATIONS.  REMOVED AND REPLACED # 2 ENGINE.OK FOR SERVICE.
